×

On the local structure of the zero-set of a Banach space valued mapping. (English) Zbl 0321.47042


MSC:

47J05 Equations involving nonlinear operators (general)
47H99 Nonlinear operators and their properties
58B10 Differentiability questions for infinite-dimensional manifolds
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Crandall, M. G.; Rabinowitz, P. H., Bifurcation from simple eigenvalues, J. Functional Analysis, 8, 321-340 (1971) · Zbl 0219.46015
[2] Dieudonné, J., Foundations of Modern Analysis (1960), Academic Press: Academic Press New York and London · Zbl 0100.04201
[3] Lang, S., Introduction to Differentiable Manifolds (1962), Interscience: Interscience New York · Zbl 0103.15101
[4] Magnus, R. J., The Reduction of a Vector-Valued Function near a Critical Point, Battelle-Geneva Mathematical Report No. 93 (1975)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.